Annali di Matematica Pura ed Applicata

, Volume 122, Issue 1, pp 159–198

Some boundary value problems for differential forms on compact riemannian manifolds

Authors

  • V. Georgescu
Article

DOI: 10.1007/BF02411693

Cite this article as:
Georgescu, V. Annali di Matematica (1979) 122: 159. doi:10.1007/BF02411693
  • 129 Views

Summary

Methods based on trace theorems and transposition are applied to some boundary value problems for differential forms on compact Riemannian manifolds. We obtain compatibility conditions of a classical type for the solvability of these problems in various Sobolev spaces.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1979